Alert archive / Idaho / Wind Advisories in 2013

Wind Advisory 4, NWS Boise, ID

March 1, 20136 counties in Idaho

NWS Boise, ID issued this wind advisory at Mar 1, 2013, 3:21 AM MST for 6 counties in Idaho. It took effect at Mar 3, 2013, 5:00 AM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2013, 3:21 AM MST (10:21 UTC)
In effect from
Mar 3, 2013, 5:00 AM MST
Expired
Mar 3, 2013, 6:30 PM MST
In force
14 hr
Issued by
NWS Boise, ID

Counties Ada County, ID, Elmore County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Twin Falls County, ID

The radar

The Boise radar (KCBX), 102 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 10.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2013-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2013-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WWUS75 KBOI 011021
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
321 AM MST FRI MAR 1 2013

IDZ014-011930-
/O.NEW.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/
/O.CON.KBOI.FG.Y.0015.000000T0000Z-130301T1700Z/
UPPER TREASURE VALLEY-
321 AM MST FRI MAR 1 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY FOR THE UPPER TREASURE VALLEY...WHICH IS IN EFFECT
FROM 5 AM TO 5 PM MST SUNDAY. A DENSE FOG ADVISORY REMAINS IN
EFFECT UNTIL 10 AM MST THIS MORNING.

* WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 45
  MPH FROM THE NORTHWEST BEHIND A STRONG COLD FRONT.

* VISIBILITY...ONE-QUARTER MILE OR LESS THIS MORNING...MAINLY FROM
  BOISE TO ONTARIO.

* TIMING...FOG THROUGH 10 AM MST THIS MORNING. WIND FROM 5 AM TO 5
  PM MST SUNDAY.

* IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS
  TONIGHT THROUGH THIS MORNING. WIND SUNDAY WILL CAUSE TRAVEL
  PROBLEMS FOR HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ015-016-029-030-011930-
/O.NEW.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS-
SOUTHERN TWIN FALLS COUNTY-
321 AM MST FRI MAR 1 2013

...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY FOR THE WESTERN MAGIC VALLEY...SOUTHERN TWIN FALLS
COUNTY...SOUTHWEST IDAHO HIGHLANDS... AND OWYHEE
MOUNTAINS...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY.

* WINDS...INCREASING TO WESTERLY 30 TO 40 MPH WITH GUSTS TO 50
  MPH.

* TIMING...5 AM TO 5 PM MST SUNDAY.

* IMPACTS...TRAVEL PROBLEMS FOR HIGH PROFILE VEHICLES. MINOR
  PROPERTY DAMAGE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ012-ORZ064-011700-
/O.CON.KBOI.FG.Y.0015.000000T0000Z-130301T1700Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
321 AM MST FRI MAR 1 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS
MORNING FOR THE LOWER TREASURE VALLEY OF IDAHO AND OREGON. 

* VISIBILITY...ONE-QUARTER MILE OR LESS...MAINLY FROM BOISE TO 
  ONTARIO. 

* TIMING...THROUGH 10 AM MST THIS MORNING.

* IMPACTS...POOR VISIBILITY WILL CAUSE DIFFICULT TRAVEL CONDITIONS
  THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
10 follow-up statements
869 
WWUS75 KBOI 011700
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1000 AM MST FRI MAR 1 2013

IDZ014-020100-
/O.CAN.KBOI.FG.Y.0015.000000T0000Z-130301T1700Z/
/O.CON.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/
UPPER TREASURE VALLEY-
1000 AM MST FRI MAR 1 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE DENSE FOG
ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
SUNDAY.


WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH
FROM THE NORTHWEST BEHIND A STRONG COLD FRONT.

WIND FROM 5 AM TO 5 PM MST SUNDAY.

IMPACTS...RESULT IN DIFFICULT TRAVEL CONDITIONS TONIGHT THROUGH
THIS MORNING. WIND SUNDAY WILL CAUSE TRAVEL PROBLEMS FOR HIGH-
PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ012-ORZ064-011800-
/O.CAN.KBOI.FG.Y.0015.000000T0000Z-130301T1700Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
1000 AM MST FRI MAR 1 2013

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE DENSE FOG
ADVISORY.

DENSE FOG REMAINS ISOLATED MAINLY IN THE BOISE AREA AND
ALONG I84 FROM THE EAST SIDE OF BOISE TO MOUNTAIN HOME. CONDITIONS 
WILL IMPROVE THROUGH THE REMAINDER OF THIS MORNING WITH FOG
DISSIPATING BY EARLY THIS AFTERNOON

$$

IDZ015-016-029-030-020100-
/O.CON.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS-
SOUTHERN TWIN FALLS COUNTY-
1000 AM MST FRI MAR 1 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY. 

* WINDS...INCREASING TO WESTERLY 30 TO 40 MPH WITH GUSTS TO 50 
  MPH. 

* TIMING...5 AM TO 5 PM MST SUNDAY.

* IMPACTS...TRAVEL PROBLEMS FOR HIGH PROFILE VEHICLES. MINOR 
  PROPERTY DAMAGE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
337 
WWUS75 KBOI 012209
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
309 PM MST FRI MAR 1 2013

IDZ029-012315-
/O.CAN.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/
OWYHEE MOUNTAINS-
309 PM MST FRI MAR 1 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY. 

IT WILL BE BREEZY SUNDAY AFTERNOON IN THE OWYHEE MOUNTAINS
AREA...BUT SPEEDS ARE NOT EXPECTED TO BE HIGH ENOUGH TO MEET
ADVISORY CRITERIA.

$$

IDZ014>016-030-020615-
/O.EXT.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
309 PM MST FRI MAR 1 2013

...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 11 PM MST
SUNDAY. 

WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH
FROM THE WEST BEHIND A STRONG COLD FRONT.

WIND...FROM 11 AM TO 11 PM MST SUNDAY.

IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY
FOR HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
723 
WWUS75 KBOI 020524
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1024 PM MST FRI MAR 1 2013

IDZ014-021330-
/O.NEW.KBOI.FG.Y.0016.130302T0524Z-130302T1200Z/
/O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
UPPER TREASURE VALLEY-
1024 PM MST FRI MAR 1 2013

...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. THE FOG 
IS EXPECTED TO MOST DENSE ALONG THE I-84 CORRIDOR IN THE
VICINITY OF MERIDIAN...BOISE...AND MOUNTAIN HOME. IF YOU WILL 
BE DRIVING IN THE FOGGY CONDITIONS...SLOW DOWN AND MORE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.


$$

IDZ015-016-030-021330-
/O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
1024 PM MST FRI MAR 1 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY.

WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO AROUND
40 MPH FROM THE WEST BEHIND A COLD FRONT.

WIND...FROM 11 AM TO 11 PM MST SUNDAY.

IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY
FOR HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
632 
WWUS75 KBOI 020807
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
107 AM MST SAT MAR 2 2013

IDZ012-ORZ064-021800-
/O.EXB.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
107 AM MST SAT MAR 2 2013

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A DENSE FOG
ADVISORY FOR THE LOWER TREASURE VALLEY...WHICH IS IN EFFECT UNTIL
11 AM MST THIS MORNING.

* VISIBILITY...ONE QUARTER MILE OR LESS...MAINLY EAST OF ONTARIO.

* IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS
  THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

IDZ014-021800-
/O.EXT.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/
/O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
UPPER TREASURE VALLEY-
107 AM MST SAT MAR 2 2013

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST
SUNDAY...

THE DENSE FOG ADVISORY FOR THE UPPER TREASURE VALLEY IS NOW IN
EFFECT UNTIL 11 AM MST THIS MORNING.

A WIND ADVISORY FOR THE UPPER TREASURE VALLEY REMAINS IN EFFECT
FROM 11 AM TO 11 PM MST SUNDAY.

* VISIBILITY...ONE QUARTER MILE OR LESS THROUGH THIS
  MORNING...MAINLY WEST OF MOUNTAIN HOME.

* WINDS...WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH BEHIND A
  COLD FRONT ON SUNDAY.

* IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS
  THROUGH THIS MORNING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY
  FOR HIGH-PROFILE VEHICLES ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

IDZ015-016-030-021800-
/O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
107 AM MST SAT MAR 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST
SUNDAY...

A WIND ADVISORY FOR THE SOUTHWEST HIGHLANDS...WESTERN MAGIC
VALLEY...AND SOUTHERN TWIN FALLS COUNTY REMAINS IN EFFECT FROM 11
AM TO 11 PM MST SUNDAY.

* WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO
  AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT.

* TIMING...FROM 11 AM TO 11 PM MST SUNDAY.

* IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH
  SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR
  HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
349 
WWUS75 KBOI 021624
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
924 AM MST SAT MAR 2 2013

IDZ014-030000-
/O.CAN.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/
/O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
UPPER TREASURE VALLEY-
924 AM MST SAT MAR 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST
SUNDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE DENSE FOG
ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM
MST SUNDAY. 

A WIND ADVISORY FOR THE UPPER TREASURE VALLEY REMAINS IN EFFECT
FROM 11 AM TO 11 PM MST SUNDAY.

* WINDS...WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH BEHIND A
  COLD FRONT ON SUNDAY. 

* IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS
  THROUGH THIS MORNING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY
  FOR HIGH-PROFILE VEHICLES ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ012-ORZ064-021800-
/O.CON.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
924 AM MST SAT MAR 2 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* VISIBILITY...ONE QUARTER MILE OR LESS...MAINLY EAST OF ONTARIO.

* IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS 
  THROUGH THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

IDZ015-016-030-030000-
/O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
924 AM MST SAT MAR 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY.

* WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 
  AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. 

* TIMING...FROM 11 AM TO 11 PM MST SUNDAY.

* IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS 
  MAINLY FOR HIGH-PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
185 
WWUS75 KBOI 021736
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1036 AM MST SAT MAR 2 2013

IDZ012-ORZ064-021845-
/O.EXP.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
1036 AM MST SAT MAR 2 2013

...DENSE FOG ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE DENSE FOG ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. 

MUCH OF THE FOG HAS LIFTED IN THE LOWER TREASURE VALLEY TO A
STRATUS DECK. EXPECT THE STRATUS TO DISSIPATE IN THE NEXT COUPLE
OF HOURS AS SOUTHEAST WINDS INCREASE MIXING OUT THE INVERSION.

$$

IDZ014>016-030-030000-
/O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
1036 AM MST SAT MAR 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY.

* WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 
  AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. 

* TIMING...FROM 11 AM TO 11 PM MST SUNDAY.

* IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS 
  MAINLY FOR HIGH-PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
358 
WWUS75 KBOI 022003
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
103 PM MST SAT MAR 2 2013

IDZ014-015-030-022115-
/O.CAN.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-
SOUTHERN TWIN FALLS COUNTY-
103 PM MST SAT MAR 2 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY FOR THE UPPER TREASURE VALLEY...SOUTHWEST HIGHLANDS AND
SOUTHERN TWIN FALLS COUNTY.

WINDS BEHIND THE COLD FRONT ARE EXPECTED TO BE LESS THAN PREVIOUSLY
FORECAST AND THUS THE ADVISORY HAS BEEN CANCELLED. THE STORM SYSTEM WEAKEN
AS IT SPLITS ACROSS THE PACIFIC NORTHWEST EARLY SUNDAY. EXPECT
BREEZY CONDITIONS SUNDAY AFTERNOON...MAINLY SOUTHEAST OF MOUNTAIN
HOME AND THE HIGH TERRAIN OF SOUTH CENTRAL IDAHO.

$$

IDZ016-031200-
/O.EXT.KBOI.WI.Y.0004.130303T1800Z-130304T0300Z/
WESTERN MAGIC VALLEY-
103 PM MST SAT MAR 2 2013

...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY.

* WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 
  AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. 

* TIMING...FROM 11 AM TO 8 PM MST SUNDAY.

* IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS 
  MAINLY FOR HIGH-PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
649 
WWUS75 KBOI 031135
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
435 AM MST SUN MAR 3 2013

IDZ016-031945-
/O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0300Z/
WESTERN MAGIC VALLEY-
435 AM MST SUN MAR 3 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

* WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 
  AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. 

* TIMING...FROM 11 AM TO 8 PM MST SUNDAY.

* IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS 
  MAINLY FOR HIGH-PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
434 
WWUS75 KBOI 031827
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1127 AM MST SUN MAR 3 2013

IDZ016-040300-
/O.CON.KBOI.WI.Y.0004.000000T0000Z-130304T0300Z/
WESTERN MAGIC VALLEY-
1127 AM MST SUN MAR 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* WINDS...WINDS TO 30 MPH WITH GUSTS TO AROUND 45 MPH FROM THE
  WEST BEHIND A COLD FRONT.

* TIMING...THROUGH 8 PM MST.

* IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS 
  MAINLY FOR HIGH-PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
643 
WWUS75 KBOI 040130
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
630 PM MST SUN MAR 3 2013

...WIND ADVISORY CANCELLED FOR THE WESTERN MAGIC VALLEY...


IDZ016-040230-
/O.CAN.KBOI.WI.Y.0004.000000T0000Z-130304T0300Z/
WESTERN MAGIC VALLEY-
630 PM MST SUN MAR 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY. 

WIND-SPEEDS WERE CLOSE TO ADVISORY LEVELS THIS AFTERNOON...BUT WITH
SUNSET WE EXPECT SPEEDS TO DROP OFF AND THEREFORE THE ADVISORY IS
BEING CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Feb 28, 10:38 PM MST, 4 hours 43 minutes earlier.

Area forecast discussion, Feb 28, 10:38 PM MST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BOISE ID
1038 PM MST THU FEB 28 2013

.DISCUSSION...HAVE DONE A QUICK UPDATE TO THE ZONES TO ADD IN A
DENSE FOG ADVISORY FOR THE TREASURE VALLEY. WITH CLEARING SKIES
AND RECENT PRECIPITATION DENSE FOG HAS FORMED IN THE THIS
LOCATION. OTHERWISE REST OF THE FORECAST STILL ON TRACK SO NO
OTHER UPDATES TO THE ZONES.

&&

.AVIATION...MOUNTAINS FREQUENTLY OBSCURED.  WIDESPREAD IFR IN SNOW
ACROSS EAST-CENTRAL OREGON..WEST-CENTRAL AND BOISE MOUNTAINS OF
IDAHO.  CONDITIONS IMPROVE GRADUALLY IN EAST-CENTRAL OREGON AFTER
08Z AND WEST-CENTRAL AND BOISE MOUNTAINS AFTER 14Z. LOW-VFR AND MVFR
CONDITIONS SE OREGON AND THE LOWER SNAKE RIVER VALLEY WITH PERIODS
OF LIGHT RAIN...CONDITIONS IMPROVING SE OREGON AFTER 07Z AND REST OF
SW IDAHO AFT 12Z.  SOME IFR CONDITIONS IN LIGHT PRECIP HIGHER
TERRAIN ALONG THE IDAHO/NEVADA BORDER TIL 15Z. SURFACE WINDS LESS
THAN 15 KTS. WINDS ALOFT NW 30 KTS AT 10K FEET MSL.

&&

.PREV DISCUSSION...
SHORT TERM...TONIGHT THROUGH SATURDAY...A WARM FRONT ROUGHLY
ORIENTED ALONG INTESTATE 84 FROM BAKER CITY TO MOUNTAIN HOME LATE
THIS AFTERNOON IS SLOWLY MOVING TOWARD THE NORTH AND EAST. AREAS
OF RAIN AND SNOW WILL CONTINUE IN THE COLD AIR NORTH OF THE WARM
FRONT...ESPECIALLY IN THE WEST CENTRAL MOUNTAINS OF IDAHO WHERE
SNOW LEVELS WILL RISE FROM ABOUT 4000 FEET TO ABOUT 5500 FEET BY
EARLY FRIDAY MORNING. THE MCCALL...DONNELLY...AND CASCADE AREA IN
VALLEY COUNTY SHOULD SEE ANOTHER 2 TO 3 INCHES OF SNOW BEFORE
TAPERING OFF ON FRIDAY MORNING. THERE IS ONLY A SLIGHT CHANCE OF
RAIN THIS EVENING IN THE TREASURE AND MAGIC VALLEYS OF IDAHO. DRY
AND MUCH WARMER AIR SOUTH OF THE WARM FRONT WILL MOVE OVER ENTIRE
FORECAST AREA ON FRIDAY AND SATURDAY. SKIES SHOULD BECOME MOSTLY
SUNNY TOMORROW AFTERNOON IN MOST AREAS AND TEMPERATURES WILL BE VERY
MILD FOR THIS TIME YEAR...RUNNING 5 TO 10 DEGREES ABOVE NORMAL.
SATURDAY WILL ALSO VERY MILD...BUT SOUTH EAST WINDS ACROSS THE
SNAKE RIVER PLAIN AND INCREASING CLOUDS AHEAD OF A COLD FRONT MAY
MAKE IT FEEL A BIT COOLER.

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MILD SOUTHWEST FLOW
AHEAD OF THE COLD FRONT SATURDAY NIGHT WILL KEEP SNOW LEVELS AROUND
6K FEET MSL UNTIL THE FRONTAL PASSAGE EARLY SUNDAY. DRY AIR BEHIND
THE FRONT WILL CUT OFF THE PRECIPITATION ACROSS MUCH OF THE AREA
SUNDAY AFTERNOON...THE EXCEPTION BEING THE WEST CENTRAL AND BOISE
MTNS WHERE INSTABILITY AND NW FLOW AROUND THE MID-LEVEL CIRCULATION
WILL SUPPORT SCATTERED SHOWERS. AT LOWER ELEVATIONS RAIN AND GUSTY
WINDS WILL ACCOMPANY THE FRONTAL PASSAGE EARLY SUNDAY MORNING. WINDS
REMAIN GUSTY BEHIND THE FRONT SUNDAY AFTERNOON WITH THE STRONGEST
SPEEDS FROM MOUNTAIN HOME INTO THE WESTERN MAGIC VALLEY WHERE GUSTS
OF 40 TO 45 MPH ARE POSSIBLE. THE SOURCE OF THE AIR MASS BEHIND THE
FRONT IS OFF THE PACIFIC SO THE TEMPERATURE DROP BEHIND THE FRONT IS
ONLY 8-12 DEGREES. A SHORT WAVE RIDGE BUILDS OVER THE AREA MON/TUE
FOR DRY CONDITIONS AND MODERATING TEMPERATURES. THE NEXT STORM
SYSTEM IS STILL MODELED TO MOVE INTO THE PAC NW ON WEDNESDAY
..BRINGING COOL AND SHOWERY CONDITIONS TO SE OREGON AND SW IDAHO.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...DENSE FOG ADVISORY UNTIL 10 AM MST FRIDAY IDZ012-014.
OR...DENSE FOG ADVISORY UNTIL 10 AM MST FRIDAY ORZ064.
&&

WEATHER.GOV/BOISE

DISCUSSION........JA
AVIATION..........RD
PREV SHORT TERM...JB
PREV LONG TERM....DG/WH
Hazardous weather outlook, Feb 28, 5:36 AM MST, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
536 AM MST THU FEB 28 2013

IDZ011>016-028>030-033-ORZ061>064-011245-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
536 AM MST THU FEB 28 2013 /436 AM PST THU FEB 28 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD FRONT SUNDAY WILL BRING STRONG WINDS TO SOUTHEAST OREGON...
AND THE SNAKE RIVER BASIN AND CAMAS PRAIRIE IN IDAHO...FALLING
TEMPERATURES...AND ACCUMULATING SNOW...HEAVIEST IN THE IDAHO
MOUNTAINS. THUNDERSTORMS ARE ALSO POSSIBLE DURING FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER VIA
ESTABLISHED PROCEDURES. WE ARE ON FACEBOOK ART NATIONAL WEATHER
SERVICE BOISE AND WE MONITOR TWITTER AT NWS BOISE.

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:29 PM MSTDense Fog AdvisoryBOIAda, Canyon, Elmore, Gem, Owyhee, Payette and 1 more12 hr

Nearby

Wind Advisories in Idaho, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.